# SDR CA960802006

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Expired
- Location: Elt
- Component: Ebc, EBC102A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT WAS SIGNED OFF AS BEING TESTED ON 8 DECEMBER 1995. INSPECTION OF THE BATTERY INDICATED DUE DATE CHANGE OF JULY 1996. LESS THAN 7 MONTHS FROM SIGN OFF. ALSO THERE WERE NO INDICATION ON OUTSIDE OF THE ELT DRAWING ATTENTION TO DUE DATE.
